# SDR CALA2017063002025

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 51,766 hours, 14,955 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510007201
- Part serial: 0419
- Condition: Odor
- Location: Galley
- Part time: 55,957 hours, 17,311 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY ELECTRICAL ODOR IN MID GALLEY WHEN COFFEEMAKERS TURNED ON.  WENT AWAY WHEN OFF IAW AMM 05-51-58-910-801C1.  INSPECTION OF THE MID GALLEY AREA IAW ITM STP C1B AND 2B , ACCOMPLISHED A THOROUGH INSPECTION OF COFFEEMARKER AND WARMERS WIRING ,CIRCUIT BREAKERS ,TERMINAL BLOCKS AND FOUND OK .NO SIGNS OF BURNS OR DISCOLORATION.  ALSO PERFORMED OPS CHECK FOR APPROX.30 MINS INCLUDING LIGHTING IN MID GALLEY AREA NO EVIDENCE OF SMOKE OR ODORS. REMOVED AND REPLACED 304 COFFEEMAKER IAW AMM 25-34-00. OPS CHECKED GOOD.
